61 year old Dad diagnosed with Alzheimer's two years ago. Recently had two seizures in 10 days. Is more memory loss to come?

Follow
Share

Please can anyone help me knowing if his memory loss will be more after this?

This question has been closed for answers. Ask a New Question.
5

Answers

Show:
I would visit his doctor and discuss his medication and situation, is it at all possible that he has drug induced cognitive decline. Unclear to me if he had seizures first and then was diagnosed with disease.
Helpful Answer (1)
Report

RGargi, I looked up seizures and Alzheimer's and all I could find was that it can happen. I did not see any information about whether or not it can make the disease any worse. I imagine if it did make Alzheimer's worse there would be more information about that so maybe not finding anything about it is a good thing. I wish I could help you more. I can hear the pain in your post and it touched my heart. Prayers for you and your Dad and hugs too.
Helpful Answer (1)
Report

Weakness after not using muscles for several days is common. Often physical therapy is ordered to help build strength back up. Ask the doctor is a physical therapist could be sent out to the house for a while.
Helpful Answer (1)
Report

Yes he has been hospitalized for 2 days, now back to home. We dont observer any difference in his behavior than earlier. But he is trouble in walking, he is weak too, not able to walk without help now since 5 days though he can walk if he wants as he has no physican problem doc said. will this condition improve? Or he will never walk as before ? i am too scared.
Helpful Answer (0)
Report

Has he been hospitalized? I can tell you that traumatic health events, especially those that include a change in settings (such as a hospital) do seem to trigger advances in the dementia. Sometimes as the person recovers from the health event (seizures) he returns to his former baseline or close to it; sometimes the decline is permanent.

I wish you both the best.
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.
Related
Questions